skin-hair-icon

Stretch marks on skin

I have psoriasis from last 4 years. I took treatment from skin specialist. Previously the doctor told me to use clobetasol cream. I used that for more time. Now I am seeing stretch marks on my skin.t hat doctor said that marks will come and go, but they are still existing. They r looking very ugly on skin. Recently i visited one skin specialist. He told that there is no treatment for that stretch marks. Please tell me, is there any treatment to remove those stretch marks.
views-icons 59 Views 1 Share Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Meeta Desai
Dermatologist 15 yrs exp Ahmedabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

The stretch marks may be due to long term use of clobetasol.a picture would have helped. Though there are lots of options for stretch marks but in case of accompanying psoriasis they are not advised. You can try bio oil
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO